RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Degtyarev, Alexandr Igorevich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:308
Abstract pages:2161
Full texts:633
References:139
E-mail:

http://www.mathnet.ru/eng/person9150
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/271103

Publications in Math-Net.Ru
2007
1. A. I. Degtyarev, I. V. Itenberg, V. M. Kharlamov, “Deformation finiteness for real hyperkähler manifolds”, Mosc. Math. J., 7:2 (2007),  257–263  mathnet  mathscinet  zmath  isi
2001
2. A. I. Degtyarev, “A divisibility theorem for the Alexander polynomial of a plane algebraic curve”, Zap. Nauchn. Sem. POMI, 280 (2001),  146–156  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 119:2 (2004), 205–210
2000
3. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Uspekhi Mat. Nauk, 55:4(334) (2000),  129–212  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 55:4 (2000), 735–814  isi  scopus
1999
4. A. I. Degtyarev, “Quintics in ${\mathbb C}{\mathrm P}^2$ with nonabelian fundamental group”, Algebra i Analiz, 11:5 (1999),  130–151  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:5 (2000), 809–826
5. A. I. Degtyarev, V. I. Zvonilov, “Rigid isotopy classification of real algebraic curves of bidegree $(3,3)$ on quadrics”, Mat. Zametki, 66:6 (1999),  810–815  mathnet  mathscinet  zmath; Math. Notes, 66:6 (1999), 670–674  isi
1991
6. A. I. Degtyarev, “Classification of quartics possessing a non-simple singular point. II”, Zap. Nauchn. Sem. LOMI, 193 (1991),  10–38  mathnet  mathscinet  zmath
1989
7. A. I. Degtyarev, “Isotopic classification of complex plane projective curves of degree 5”, Algebra i Analiz, 1:4 (1989),  78–101  mathnet  mathscinet  zmath; Leningrad Math. J., 1:4 (1990), 881–904
8. A. I. Degtyarev, “Classification of surfaces of degree four having a nonsimple singular point”, Izv. Akad. Nauk SSSR Ser. Mat., 53:6 (1989),  1269–1290  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:3 (1990), 607–627
1986
9. A. I. Degtyarev, “Topological isotopies of algebraic curves”, Dokl. Akad. Nauk SSSR, 286:6 (1986),  1295–1298  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019